MAUDE Adverse Event Report: DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0559-01
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the intra-aortic balloon placement position was checked by angiography, it was determined that the balloon was in the wrong position, and attempts were made to adjust the position, but this was not successful and the balloon was removed.When the removed balloon catheter was checked, the position of the proximal marker on the contrast marker was found to have shifted.No harm reported.
 
Additional Manufacturer Narrative
Due to character limit in e1 event site address is (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (health effect ¿ clinical code), h11 corrected field - e1 (event site telephone).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field: b4, d9, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.Correction field: the telephone number in the initial has sent incorrectly, kindly remove from your database.Due to character limit in e1 event site address is (b)(6).During angiographic verification of balloon placement, the balloon was found to be positioned incorrectly.Attempts to reposition it were unsuccessful, leading to removal of the balloon catheter.Upon inspection after removal, it was discovered that the proximal marker on the contrast marker had shifted from its intended position.The product was returned with the membrane completely unfolded and blood was observed on the iab exterior.A visual examination confirmed that the rear tantalum marker was found detached from the inner lumen and misplaced near the iab tip.The evaluation confirmed the reported problem.The root cause of the reported failure ¿marker misaligned¿ was the tantalum marker not adhered to the inner lumen.We are unable to determine when this may have occurred.Health hazard evaluation 1139208 capa was initiated to investigate complaints with failure modes of iab - marker misaligned.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
YAMATO PLUS-R 30CC IAB WITH ACCESSORIES AND RETRACTION KIT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23494517
Report Number2248146-2025-0000708
Device Sequence Number8992871
Product Code DSP
UDI-Device Identifier10607567107585
UDI-Public(01)10607567107585(17)260807(10)3000327935(11)230807
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model Number0684-00-0559-01
Device Catalogue Number0684-00-0559-01
Device Lot Number3000327935
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer02/03/2026
02/04/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date02/03/2026
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown